# SDR SWAA2024120571586

- Difficulty date: November 3, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 52,215 hours, 34,621 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Worn
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON ANGLE LOCATED BS540 PLUS 9INCH AND RBL40 AT CENTER WING BOX 2024-680424<[01] ON STEP 5: TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X11290U021704; DUE DATE: 14 APR 25;[02] REPAIRED ANGLE LOCATED BS540 PLUS 9INCH AND RBL40 AT CENTER WING BOX IAW B737-700 SRM 57-10-13-2R-3 REPAIR 3.  SEE INDIVIDUAL SIGN OFF BELOW;[03] REPAIRED ANGLE LOCATED BS540 PLUS 9INCH AND RBL40 AT CENTER WING BOX IAW B737-700 SRM 57-10-13-2R-3 REPAIR 3.  SEE INDIVIDUAL SIGN OFF BELOW CERTIFIED RII
